Alert archive / Texas / Special Weather Statements in 2025
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at May 30, 2025, 4:16 AM CDT for 6 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2025, 4:16 AM CDT (09:16 UTC)
- Expired
- May 30, 2025, 5:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Hail
- 0.88 in
- Wind
- 55
Counties Atascosa County, TX, Frio County, TX, Maverick County, TX, Medina County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 61 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1718 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted.
275
WWUS84 KEWX 300916
SPSEWX
Special Weather Statement
National Weather Service Austin/San Antonio TX
416 AM CDT Fri May 30 2025
TXZ202>205-217>221-228-301000-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Dimmit TX-Medina TX-Zavala TX-Wilson TX-
416 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of Medina, southeastern
Kinney, Maverick, northwestern Dimmit, southern Uvalde, Zavala, Frio,
northern Atascosa, southwestern Wilson and southwestern Bexar
Counties through 500 AM CDT...
At 416 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lacoste to near Paloma. Movement was southeast
at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, Uvalde, Pleasanton, Pearsall, Hondo, Crystal City,
Carrizo Springs, Devine, Jourdanton, Poteet, Castroville, Charlotte,
Spofford, Quemado, La Pryor, El Indio, Batesville, Lytle, Somerset,
and Sabinal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2845 10034 2848 10037 2850 10033 2852 10039
2855 10041 2858 10040 2861 10045 2864 10045
2866 10050 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2890 10060 2891 10064
2910 10067 2957 9902 2896 9811 2842 10034
TIME...MOT...LOC 0916Z 318DEG 30KT 2932 9880 2892 10048
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
$$
Brady/TranWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 30, 1:32 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 30, 1:32 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 132 AM CDT Fri May 30 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Saturday) Issued at 131 AM CDT Fri May 30 2025 Key Messages: - A complex of thunderstorms for the overnight into early this morning with potential of isolated to scattered severe storms - Pockets of heavy rainfall could lead to instances of isolated to scattered flash flooding - North-northeasterly flow with slightly cooler, drier air behind the storm complex and frontal boundary from Friday night into Saturday An organized complex of thunderstorms from earlier convection over West and Central Texas is on its final southeastward approach on entering our CWA along a frontal boundary. At the time of this writing, most of the activity has remained below severe limits but continues to produce moderate to heavy rainfall, gusty winds, and small hail. Some short term guidance shows the possibility of some re-intensification of storms overnight across our region, mainly across our western areas, where the local instability is a tad bit higher. Isolated to scattered severe storms remain possible as a result with the threat of damaging winds and large hail. Rainfall rates of 1 to 2 inches per hour in the storms could also result in some instances of flash flooding, especially across any locations that have seen greater rainfall throughout the last few days. The complex should clear the I-35 corridor by the mid-morning before weakening and/or clearing the coastal plains through the early afternoon. North-northeasterly winds arrive in wake of this storm complex and the front. This will funnel in some slightly drier and cooler air across the region. The front is likely to get hung up to the south across portions of Corpus Christi's CWA and to the west along the Mexico higher terrain. This is where the highest PWATs will pool through the remainder of the short term period. Enough moisture is expected to remain with enough diurnal heating for low to medium rain/storm chances across our southern and western most areas from Friday night through Saturday, with the best chances peaking late Friday night into early Saturday across the Rio Grande Plains. Elsewhere, conditions look to stay primarily dry and stable. Behind the complex, expect for high temperatures to only peak into the low to mid 80s across the northern half of the region during this afternoon while southern reaches of the region still could reach up into the 90s. Overnight lows into Saturday morning range from the mid 60s across the Hill Country to the low to mid 70s elsewhere. Saturday is expected to feature afternoon highs mainly in the 80s to near 90 degrees across the region. && .LONG TERM... (Saturday night through Thursday) Issued at 131 AM CDT Fri May 30 2025 Key Message: - Low chances for isolated showers and storms into early next week. The leftover mid-level moisture associated with TS Alvin in the eastern Pacific is forecast to thin out Saturday night, resulting in lessening rain chances moving into Sunday in concert with an approaching upper-level ridge. Southerly return flow is forecast to develop beneath this ridge, so dew points look to trend upwards heading into next week. While the ridge should keep most of our region free of rain Sunday, a late afternoon shortwave diving south along the ridge's eastern periphery over East Texas could spark some isolated shower and storm activity mainly over the eastern half of our CWA Sunday afternoon and evening, with possible contributions to lift from the onshore flow of Gulf air and divergence ahead of the trough. Given the broader ridging, coverage should be low, so for now rain chances of 15 to 20 percent are portrayed mainly for the I- 35 corridor eastward late Sunday. More of the ridge shifts over our area Monday, which should keep most of early part of the day quiet. A trough is forecast to impinge on the ridge's western flanks later in the day, with medium range guidance indicating a corresponding increase of convective activity along the dry line over West Texas and atop high terrain over Mexico. Warm air aloft associated with the ridge will favor more stable conditions over our area, but a few storms could sustain into the southern Edwards Plateau and Rio Grande Plains later in the day into the evening before weakening overnight. With several disturbances embedded within the broader troughing over the Rockies, a similar pattern could play out again Tuesday, perhaps shifted slightly northeast depending on the timing of the individual disturbances. With the shortwaves ejecting out over the Four Corners region into the Central Plains, the focus of lift looks to be mainly north of our area, so rain chances both days currently reach 25 percent at most. Upper-level ridging strengthens midweek, causing the subtropical jet the bow outwards north of our area. This will tend to put storm tracks mainly north of our area, but not much would need to change for rain chances to continue mainly for the northern half of the CWA. Southerly flow under ridging aloft means temperatures will be on the upswing heading into next week. Sunday afternoon marks a return to the 90s for South Central Texas, and continued southerly flow should get most locations into the upper 90s by midweek with low 100s along the Rio Grande. Lows are forecast to be in the 70s throughout next week. && .AVIATION... (06Z TAFS) Issued at 1219 AM CDT Fri May 30 2025 VFR flight conditions begin the period but a storm complex across Central and West Texas will advance southeastward with potential impacts overnight through early morning at the area terminals. This thunderstorm activity could impact the terminals between 09Z and 15Z. Some showers could precede or linger behind the complex for a couple of hours. Gusty winds, frequent lightning, heavy rainfall, and small hail could be associated with activity. Winds turn northerly behind the front and bring MVFR ceilings through mid to late morning at KAUS and KSAT. Ceilings lift into and through the afternoon to VFR levels. Winds decrease in speed and become variable into Friday night. .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 69 89 69 / 30 10 10 0 Austin Bergstrom Intl Airport 86 68 88 68 / 30 10 10 0 New Braunfels Muni Airport 88 69 89 70 / 40 10 10 10 Burnet Muni Airport 82 66 87 69 / 30 10 10 0 Del Rio Intl Airport 88 73 91 74 / 50 30 20 10 Georgetown Muni Airport 82 66 88 68 / 30 10 10 0 Hondo Muni Airport 89 71 89 70 / 40 20 20 10 San Marcos Muni Airport 87 68 89 68 / 40 10 10 0 La Grange - Fayette Regional 87 70 88 69 / 40 10 10 0 San Antonio Intl Airport 88 71 89 72 / 40 10 10 10 Stinson Muni Airport 90 72 90 73 / 40 10 10 10 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 69 89 69 / 30 10 10 0 Austin Bergstrom Intl Airport 86 68 88 68 / 30 10 10 0 New Braunfels Muni Airport 88 69 89 70 / 40 10 10 10 Burnet Muni Airport 82 66 87 69 / 30 10 10 0 Del Rio Intl Airport 88 73 91 74 / 50 30 20 10 Georgetown Muni Airport 82 66 88 68 / 30 10 10 0 Hondo Muni Airport 89 71 89 70 / 40 20 20 10 San Marcos Muni Airport 87 68 89 68 / 40 10 10 0 La Grange - Fayette Regional 87 70 88 69 / 40 10 10 0 San Antonio Intl Airport 88 71 89 72 / 40 10 10 10 Stinson Muni Airport 90 72 90 73 / 40 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Brady Long-Term...Tran Aviation...Brady
In the hours before
Special weather statement, May 30, 2:35 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
235 AM CDT Fri May 30 2025
TXZ183>187-202>204-300830-
Uvalde TX-Kerr TX-Kinney TX-Medina TX-Val Verde TX-Edwards TX-
Real TX-Bandera TX-
235 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of northwestern Medina,
western Bandera, west central Kerr, northern Kinney, northern Uvalde,
southwestern Edwards, southern Val Verde and Real Counties through
330 AM CDT...
At 235 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Seminole Canyon State Park to near Lost
Maples State Natural Area. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Rocksprings, Comstock, Leakey, Tarpley, Vanderpool, Loma
Alta, Camp Wood, Lake View, Tuff, Concan, Shumla, Reagan Wells, Alamo
Village, Carta Valley, Cienegas Terrace, Black Brush Point, Seminole
Canyon State Park, Amanda, and Box Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3006 9959 2953 9903 2933 10093 2937 10101
2946 10106 2947 10115 2952 10118 2953 10126
2962 10125 2963 10126 2957 10129 2959 10131
2965 10130 2965 10136 2975 10142 2977 10140
2975 10144 2979 10147 2977 10151 2997 10166
TIME...MOT...LOC 0735Z 314DEG 28KT 2970 10139 2983 9953
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Brady/TranSpecial weather statement, May 30, 2:45 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
245 AM CDT Fri May 30 2025
TXZ171>173-186>192-300845-
Blanco TX-Gillespie TX-Williamson TX-Kerr TX-Llano TX-Hays TX-
Bandera TX-Kendall TX-Burnet TX-Travis TX-
245 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of central Bandera,
western Williamson, Kerr, northwestern Hays, northwestern Travis,
Blanco, Gillespie, southeastern Llano, Kendall and Burnet Counties
through 345 AM CDT...
At 244 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Joppa to 8 miles east of Lost Maples State
Natural Area. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cedar Park, Georgetown, Medina, Kerrville, Boerne, Fredericksburg,
Burnet, Marble Falls, Kingsland, Llano, Comfort, Blanco, Bertram,
Bandera, Round Mountain, Serenada, Buchanan Dam, Leander,
Gainesville, and Lago Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3094 9785 3091 9783 3087 9763 3079 9742
2962 9908 2962 9914 3006 9959 3050 9901
3050 9897 3053 9897 3098 9836
TIME...MOT...LOC 0744Z 269DEG 30KT 3081 9804 2983 9945
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Brady/TranSpecial weather statement, May 30, 3:29 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
329 AM CDT Fri May 30 2025
TXZ172-173-186>192-204>206-300915-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Williamson TX-Kerr TX-
Medina TX-Hays TX-Bandera TX-Kendall TX-Burnet TX-Travis TX-
329 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of northeastern Medina,
eastern Bandera, Williamson, southeastern Kerr, Hays, Travis, Blanco,
southeastern Gillespie, Kendall, southeastern Burnet, Bexar and Comal
Counties through 415 AM CDT...
At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mico to near Georgetown Dam. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Converse,
Universal City, Taylor, Live Oak, Buda, Boerne, Selma, Elgin, Marble
Falls, and Dripping Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3066 9724 3046 9716 3040 9733 3042 9737
3020 9750 2986 9790 2986 9788 2968 9810
2959 9831 2953 9822 2928 9849 2962 9928
3083 9801
TIME...MOT...LOC 0829Z 284DEG 29KT 2957 9900 3067 9778
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Brady/TranSpecial weather statement, May 30, 3:32 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
332 AM CDT Fri May 30 2025
TXZ183-187-202>205-217>220-300915-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Medina TX-Val Verde TX-Bandera TX-Zavala TX-
332 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of Medina, southwestern
Bandera, Kinney, northern Maverick, Uvalde, northern Zavala,
northwestern Frio, southeastern Val Verde, northwestern Atascosa and
southwestern Bexar Counties through 415 AM CDT...
At 332 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Quemado to near Quihi.
Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Eagle Pass, Uvalde, Hondo, Devine, Castroville,
Brackettville, Spofford, Quemado, La Pryor, Batesville, Lytle,
Somerset, Sabinal, Natalia, Lacoste, Moore, Laguna, D'Hanis, and
Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2872 10051 2882 10055 2883 10058 2889 10059
2890 10063 2894 10065 2910 10067 2917 10078
2920 10077 2924 10079 2928 10088 2939 10095
2963 9971 2963 9960 2965 9960 2968 9942
2921 9833
TIME...MOT...LOC 0832Z 323DEG 26KT 2914 10071 2944 9900
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Brady/TranSpecial weather statement, May 30, 4:14 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 AM CDT Fri May 30 2025
TXZ173-191>194-205>208-221-223-301000-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Williamson TX-Bastrop TX-
Gonzales TX-Hays TX-Wilson TX-Lee TX-Travis TX-
414 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of Williamson, Caldwell,
Hays, Guadalupe, Travis, Bastrop, northwestern Gonzales, northwestern
Lee, Wilson, Bexar and Comal Counties through 500 AM CDT...
At 414 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Taylor to near Stinson Municipal Airport.
Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Seguin, Cibolo,
Converse, Universal City, Taylor, Live Oak, Buda, Lockhart, Selma,
and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3066 9724 3046 9715 3056 9697 3054 9692
3049 9690 3047 9691 3046 9688 3043 9687
2896 9811 2942 9881 2945 9880 2997 9838
3004 9830 3009 9828 3077 9771
TIME...MOT...LOC 0914Z 300DEG 31KT 3056 9745 2934 9852
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Brady/TranSpecial weather statement, May 30, 4:16 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
416 AM CDT Fri May 30 2025
TXZ202>205-217>221-228-301000-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Dimmit TX-Medina TX-Zavala TX-Wilson TX-
416 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of Medina, southeastern
Kinney, Maverick, northwestern Dimmit, southern Uvalde, Zavala, Frio,
northern Atascosa, southwestern Wilson and southwestern Bexar
Counties through 500 AM CDT...
At 416 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lacoste to near Paloma. Movement was southeast
at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, Uvalde, Pleasanton, Pearsall, Hondo, Crystal City,
Carrizo Springs, Devine, Jourdanton, Poteet, Castroville, Charlotte,
Spofford, Quemado, La Pryor, El Indio, Batesville, Lytle, Somerset,
and Sabinal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2845 10034 2848 10037 2850 10033 2852 10039
2855 10041 2858 10040 2861 10045 2864 10045
2866 10050 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2890 10060 2891 10064
2910 10067 2957 9902 2896 9811 2842 10034
TIME...MOT...LOC 0916Z 318DEG 30KT 2932 9880 2892 10048
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Brady/TranThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:27 AM CDT | Special Weather Statement | EWX | Burnet, Gillespie, Llano | 63 min |
| May 30, 1:42 AM CDT | Special Weather Statement | EWX | Edwards, Real, Val Verde | 48 min |
| May 30, 1:52 AM CDT | Special Weather Statement | EWX | Burnet, Gillespie, Kerr, Llano | 53 min |
| May 30, 1:54 AM CDT | Special Weather Statement | EWX | Burnet, Gillespie, Kerr, Llano | 36 min |
| May 30, 1:55 AM CDT | Special Weather Statement | EWX | Val Verde | 35 min |
| May 30, 2:07 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 23 min |
| May 30, 2:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 14 min |
| May 30, 2:33 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 57 min |
| May 30, 2:34 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Val Verde | 3 hr |
| May 30, 2:35 AM CDT | Special Weather Statement | EWX | Edwards, Real, Val Verde | 55 min |
| May 30, 2:37 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| May 30, 2:45 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 1 more | 60 min |
| May 30, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 50 min |
| May 30, 3:19 AM CDT | Areal Flood Advisory | EWX | Kinney, Real, Uvalde | 3 hr |
| May 30, 3:29 AM CDT | Special Weather Statement | EWX | Bexar, Blanco, Comal, Hays, Kendall, Travis and 1 more | 46 min |
| May 30, 3:32 AM CDT | Special Weather Statement | EWX | Kinney, Medina, Uvalde | 43 min |
| May 30, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 38 min |
| May 30, 3:56 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 4 hr |
| May 30, 4:07 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 4 hr |
| May 30, 4:14 AM CDT | Special Weather Statement | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 46 min |
| May 30, 4:29 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Guadalupe, Medina, Uvalde | 4 hr |
| May 30, 4:32 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 30, 5:00 AM CDT | Special Weather Statement | EWX | Atascosa, Dimmit, Frio, Maverick, Zavala | 60 min |
| May 30, 5:36 AM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 30, 5:52 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 3 hr |
| May 30, 5:59 AM CDT | Special Weather Statement | EWX | Atascosa, Dimmit, Frio | 31 min |
| May 30, 6:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Zavala | 5 hr |
Nearby
Special Weather Statements in Texas, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.